# SDR ABXA20140901285

- Difficulty date: September 1, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T3101
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE UPPER SPAR CAP CORRODED AT WS 1075.  REMOVED CORROSION FROM UPPER WING SKIN TE & REPAIRED AREA ON REA B657-61130-MR.  SDR INFO CORRODED L2, PN 112T3101, SN NSN, PART NAME UPPER WING SKIN, FS & BS LOC ON ACFT REAR SPAR TE PANEL ATTACH, WS LOC ON ACFT WS 1074 TO 1075.2.  ACFT WAS GNDED.
